# SDR SWIA2021071459464

- Difficulty date: March 15, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE AFT LUG LAND IS GOUGED FROM SPRING PIN.     (C-CHECK RO 7/10/2021)    REPAIRED PASSENGERDOOR HINGE, FUSELAGE SIDE IAW CRJ 700 SRM 53-21-23-201-010-A01 REPAIR TYPE 4. TASK CARD 51-900-1002-SKY COMPLETED AND M-337 ATTACHED. NO CHANGE TO WEIGHT AND BALANCE.
